Items where Year is 2015

Up a level
Export as [feed] Atom [feed] EPP RSS 2.0 [feed] RSS 1.0 [feed] RSS 2.0
Group by: Creators | Item Type | No Grouping
Jump to: B | D | S
Number of items: 5.

B

Beshaj, Lubjana (2015) Genus 3 hyperelliptic curves. [Image]

Broughton, S. Allen (2015) Quasi-platonic PSL2(q)-actions on closed Riemann surfaces. Albanian J. Math., 9 (1). pp. 31-61.

D

D\'\i az-Garc\'\i a, José A. and Gutiérrez-Sánchez, Ramón (2015) Matrix multivariate Pearson II-Riesz distribution. Albanian J. Math., 9 (1). pp. 63-75.

Daniels, Harris B. (2015) Siegel functions, modular curves, and Serre's uniformity problem. Albanian J. Math., 9 (1). pp. 3-29.

S

Shaska, Tanush (2015) Albanian Journal of Mathematics, volume 9, 2015. Albanian J. Math., 9 . Albanian Journal of Mathematics, Vlora, Albania. ISBN 1930-1235

This list was generated on Mon Nov 19 04:09:14 2018 UTC.